# SDR ABXA9701248

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619504
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME 737R CRACKED 2 PLACES IN THE FORWARD AND AFT FLANGES AT THE Z-ATTACH ANGLE HOLES RUNNING INBD TO THE SPLICE.  REPLACED THE FRAME IAW DC-9 S/B 53-131.
